# SDR USAA20090723SB122

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLL - RECEIVED AN APU FIRE WARNING INDICATION.  SHUTDOWN APU & DISCHARGED FIRE BOTTLE.   APU EXHAUST FOUND TO HAVE FIRE DAMAGE BUT NO EXTERIOR DAMAGE OR EXTERNAL INDICATIONS OF FIRE FOUND.  TWO MEL'S WERE APPLIED TO THE ACFT: 26-07A AND 49-01A. FLIGHT IS TO CONTINUE ONTO CLT.  MAINTENANCE REMOVED AND REPLACED THE APU, MUFFLER AND EXTINGUISHER BOTTLE PER JOB CARD 03L70349006, 03L70349007, MM 49-81-31-401, MM 49-81-11-4-004-003 AND MM 26-22-11-864-021.  CLEARED MEL'S.  AIRCRAFT OK FOR SERVICE.
